MathSciNet Relay Station
MathSciNet bibliographic data
MR1622539 (2000g:58042) 58J45 (35L70 35Q75 58E20)
Cazenave, Thierry; Shatah, Jalal; Tahvildar-Zadeh, A. Shadi Harmonic maps of the hyperbolic space and development of singularities in wave maps and Yang-Mills fields. Ann. Inst. H. Poincaré Phys. Théor. 68 (1998), no. 3, 315–349.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement